A generalization of the chinese remainder theorem

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


Let X be a set of r nonnegative integers, and let Bli = 1, 2, 3, …, t be the unordered sets of residues of the elements of X modulo mlwhere it is not known which element in X produces a given element in Bl. For the case where r = 1, the Chinese Remainder Theorem introduces necessary and sufficient conditions on the values of ml= l in order that X may have a unique solution mod Пltml. This paper introduces such conditions for the case where r ≧ 1.

Original languageEnglish
Pages (from-to)289-296
Number of pages8
JournalPacific Journal of Mathematics
Issue number2
StatePublished - 1 Jan 1977
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A generalization of the chinese remainder theorem'. Together they form a unique fingerprint.

Cite this